Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Extreme Exhaustion After Infusion


04-22-2015, 08:33 AM   #1
hedge
 
Join Date: Oct 2011
Location: Mora, Minnesota

My Support Groups:
Extreme Exhaustion After Infusion

I've been on Remicade for about 4 years. I got my most recent infusion on Monday and have been extremely exhausted since. I normally can cure this with a quick cat nap afterwards, but not this time.

My appetite since has been non-existent and there has been a very slight dull pain where i normally get one during a flare.

I have a call into my Dr but was wondering if anyone else has had these types of symptoms.
04-22-2015, 09:38 AM   #2
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
Hmm I do usually have fatigue after my infusion but it is usually a one day thing. It does sound like you could be in the start of a flare up.
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
04-22-2015, 01:52 PM   #3
hedge
 
Join Date: Oct 2011
Location: Mora, Minnesota

My Support Groups:
I just got off of the phone with my Doctor. He wants me to come in for blood work and a quick check up next week.

I really hope it's not the beginning of a flare!!
04-28-2015, 12:38 PM   #4
Maegans mom
 
Join Date: May 2014
Location: austin, Texas

My Support Groups:
My daughter had been down for several days after infusions. Finally after upping the dosage though it is was only the day after and then she went back to school.
__________________
Maegan's Mom
15yr old daughter
Crohns diagnosed January 2014
04-29-2015, 04:38 PM   #5
hedge
 
Join Date: Oct 2011
Location: Mora, Minnesota

My Support Groups:
I met with a DR yesterday out of the same office and they are testing me for building antibodies to the Remicade. I should know the results early next week.
05-08-2015, 02:25 PM   #6
hedge
 
Join Date: Oct 2011
Location: Mora, Minnesota

My Support Groups:
I finally found out what the problem was....my body built up antibodies to the Remicade. My GI wants to start me on Humira now, ugh.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Extreme Exhaustion After Infusion
Thread Tools


All times are GMT -5. The time now is 09:00 PM.
Copyright 2006-2017 Crohnsforum.com